|pegasys and elevated sgpt and sgot
Dec 4, 2007
Dear dr McGovern, I am an hepatitis B carier since I was born. At about 24 years now. I learn that 2 years ago by my mother. I am an HbeAg positive and HbeAb negative. my hbv dna was 726000000 wich is excesivelly high. Although, my sgpt and sgot were never abnormal and always on normal level contrary to my viral load. I had a liver biopsy one year ago and they said that I had a low liver infection. The doctor started on pegasys at June. The firts 3 months I have a reduction of my sgpt and sgot to 13 and 20. But the last two months the sgot and sgpt get extremely high to 100 and 60. I got tested for hcv and hiv and I was negative of course. Could you find out or suposse what the problem is?
Response from Dr. McGovern
Abnormalities of liver function tests on interferon can occur due to the immune system fighting the virus in your liver cells. Your liver test changes were very mild.
It is good news that you have mild disease. This should have followup in about five years.
The Hepatitis B guidelines will be redone in about a year. Stay tuned for any changes in the guidelines.
HBV Quntitative PCR
- Is Thrush The Same As Chlamydia?
- How Long Does It Take To Notice Hiv Symptoms After Contact?
- Muscle Weakness Twitches Neuropathy Right Side
- Can You Get Hiv Because You Have Small Cuts On Your Fingers?
- If A Man Is Infected With Hiv Can He Pass It On To His Unborn Child?
- What Does Herpes On The Vagina Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.